Possible Valium And Other Muscle Relaxant Overdose.

Updated



Conversation Starter

Comments Submitted Says:


I am looking over someone right now who said that they took 3 blue pills and 5 tan pills. I think the blue pill was a lower dose Valium and the brown pill was another type of muscle relaxant. With that being said, I realize there is a possible chance of overdose. How long would it be before I can safely say that this person is fine? 8 hours?



Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.

More Discussions:

muscle relaxant overdose
took flexeril and a valium at once on accident. also had taken hydrocodone, lyrica and losarton an hr earlier ## Hello, ... 1 reply
Muscle Relaxant Overdose?
I took TWO 750mg methocarbomal pills and ONE 10mg Cyclobenzaprine HCl pill. I am a 180lbs female at 5'7". I'... 1 reply
Possible overdose of Lacttoloose and Dulcolax
I drank lacttoloose 60 ml on Wednesday. On Thursday I had 60ml in the evening and in the morning. At 2 pm I also took a ...
Methocarbamol and percocet - possible accidental overdose
I had neck surgery two weeks ago and I may have accidentally doubled up on my medication. It is oxycodone/apap (percocet... 2 replies
would it be possible to take ibuprofen 600 mg and my muscles relaxer carisoprodol back is aching suffer from fibromyalgia ra
I been diagnosed with fibromyalgia and rheumatoid arthritis and ran out of my hydrocodone prescription, I also was presc... 3 replies
what is this pill? was given to me and said to be muscle relaxant starting with letter n.
yellow oblong apo 500 only other side nothing. It is a pill with a film kinda. ## THIS IS NOT A MUSCLE RELAXANT! This ta... 4 replies
Possible overdose of Losartin 50 mg
Possible overdose of Losartin 50 mg. I took 50mg at 7:00 AM and another dose at 10:30PM. What side effects might I have?... 2 replies
possible celexa overdose
Hi, I take 40 mgs of celexa a day, however, mistaking it for another one of my scripts ( silly me for not looking at the... 2 replies
is it possible to overdose on trazadone??
Is it possible to Overdose on trazadone?? I was told in the ER that I cannot overdose on trazadone...is that true?? ## H... 1 reply
Placebo or possible overdose
What would 100 MG Overseas Xanax in 6 do to you? I am a moderate user- 1-2 mg per day but I got some of this medication ... 5 replies



Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 29 March 2010.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA